Alert archive / Georgia / Special Weather Statements in 2014
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Apr 7, 2014, 1:46 AM EDT for 6 counties in Georgia. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 7, 2014, 1:46 AM EDT (05:46 UTC)
- Expired
- Apr 7, 2014, 2:30 AM EDT
- In force
- 44 min
- Issued by
- NWS Atlanta, GA
Counties Catoosa County, GA, Chattooga County, GA, Dade County, GA, Floyd County, GA, Polk County, GA, Walker County, GA
The radar
The Northeast Alabama radar (KHTX), 95 km from the middle of the area, began a volume at 05:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 5.8 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 503 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 251 m²/s²
- 0-3 km storm-relative helicity
- 318 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
329
WWUS82 KFFC 070546
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
146 AM EDT MON APR 7 2014
GAZ001>003-011-019-030-070630-
146 AM EDT MON APR 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN WALKER...POLK...
CATOOSA...CHATTOOGA...DADE AND FLOYD COUNTIES UNTIL 230 AM EDT...
AT 142 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
BAND OF HEAVY RAIN WITH EMBEDDED THUNDERSTORMS FROM 13 MILES WEST OF
STEPHENSVILLE TO 23 MILES WEST OF ESOM HILL...MOVING EAST AT 35
MPH. THIS LINE WILL ENTER THE NORTHWEST GEORGIA COUNTIES AT AROUND
205 AM. IN ADDITION TO RAINFALL RATES OF 1 TO 2 INCHES PER
HOUR...WINDS GUSTING TO 35 MPH ARE POSSIBLE.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
WALKER...POLK...CATOOSA...CHATTOOGA...DADE AND FLOYD COUNTIES...
INCLUDING AREAS AROUND COLE CITY...MENLO...CLOUDLAND...
STEPHENSVILLE...RISING FAWN...TRENTON...CHATTOOGAVILLE...LYERLY...
MORGANVILLE...CLOUDLAND CANYON STATE PARK...NEW ENGLAND...CEDAR
GROVE...ETNA...HOLLAND AND LYERLY. ADDITIONALLY...COUNTRY ROADS AND
FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR
FLOODING.
&&
LAT...LON 3499 8503 3487 8502 3486 8506 3482 8507
3482 8513 3473 8517 3472 8505 3455 8506
3454 8509 3447 8509 3446 8511 3443 8509
3442 8511 3440 8505 3399 8507 3390 8539
3498 8561
TIME...MOT...LOC 0542Z 255DEG 32KT 3487 8578 3439 8573
3388 8578
$$
30What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Apr 6, 8:01 PM EDT, 5 hours 45 minutes earlier.
Area forecast discussion, Apr 6, 8:01 PM EDT, 5 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 801 PM EDT SUN APR 6 2014 .PREV DISCUSSION... /ISSUED 342 PM EDT SUN APR 6 2014/ SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... SHORT TERM PERIOD REMAINS ACTIVE WITH SIGNIFICANT RAINFALL EVENT UNFOLDING. MODELS CONSISTENT WITH SUGGESTING HEAVY RAINFALL AMOUNTS ASSOCIATED WITH DEEPENING SURFACE LOW AND ACCOMPANYING STRONG SHORTWAVE. THIS EVENT CONTINUES TO BE A DUAL THREAT...WITH BOTH HEAVY RAIN AND FLASH FLOODING EXPECTED THROUGH THE SHORT TERM AS WELL AS THE POTENTIAL FOR SEVERE THUNDERSTORMS MONDAY LATE MORNING AND AFTERNOON. ALTHOUGH THE RAINFALL TODAY AS BEEN ISENTROPICALLY DRIVEN...THE UPPER LEVEL FEATURES WILL SUPPORT THE DEVELOPING ACTIVITY TONIGHT. HAVE REALLY KEPT MINIMAL THUNDERSTORM CHANCES ACROSS THE FAR SOUTHERN CWA THIS AFTERNOON AND THEN ACROSS PORTIONS OF WEST AND NORTH GEORGIA INTO TONIGHT. THE POTENTIAL FOR THUNDERSTORMS DIMINISHES SOMEWHAT OVERNIGHT...AND SO HAVE ONLY INDICATED THUNDER ACROSS PORTIONS OF WESTERN GEORGIA AFTER MIDNIGHT. MODELS AGREE WITH USHERING BEST CAPES INTO THE AREA LATE MORNING MONDAY...SO HAVE INDICATED INCREASED TS POTENTIAL FROM THE WEST THROUGH MID MORNING THROUGH THE AFTERNOON MONDAY. CAD IN PLACE ACROSS NORTHEAST GEORGIA SHOULD KEEP THUNDERSTORMS AT BAY AT LEAST INITIALLY...AND AS THE CAD ERODES INTO THE AFTERNOON...HAVE SPREAD TS POPS INTO PORTIONS OF NORTHEAST GEORGIA AS WELL. THIS IS A HIGH SHEAR ENVIRONMENT. MODELS CONTINUE TO SHOW SHEAR VALUES OF 35-45 KT /0-1 KM/...50-70 KT /0-6 KM...HIGHEST NEAR THE CAD/ AND HELICITY OF 300-400 M2S2. MODELED INSTABILITY HAS INCREASED SOMEWHAT...BUT OVERALL CONSENSUS CONTINUES TO BE IN THE 400-700 J/KG RANGE...WITH THE HIGHEST ACROSS CENTRAL GEORGIA. GIVEN THE HIGH SHEAR ENVIRONMENT...ISOLATED SEVERE STORMS CAN BE EXPECTED... ESPECIALLY SOUTH OF A LINE FROM LAGRANGE TO FOREST PARK TO ATHENS. ANY CHANGE IN THE AVAILABLE INSTABILITY WOULD INCREASE THE LIKELIHOOD OF SEVERE STORMS. THE MAIN CONCERNS CONTINUE TO BE DAMAGING WINDS AND ISOLATED TORNADOES IN THIS AREA. THE HIGHEST UNCERTAINTY WITH SEVERE STORM DEVELOPMENT WILL BE ALONG THE CAD BOUNDARY/WEDGE FRONT WHERE LOW LEVEL VORTICITY COULD SUPPORT STRONG STORM DEVELOPMENT IN THAT AREA. TEMPERATURES TODAY HAVE BEEN QUITE A BIT LOWER THAN INITIALLY EXPECTED WITH THE CLOUDS/PRECIPITATION REALLY INHIBITING INSOLATION. THE MODEL GUIDANCE WAS SIGNIFICANTLY TOO WARM FOR TODAY. HAVE GONE WITH A GUIDANCE BLEND...TRENDING A DEGREE OR TWO COOLER FOR THE HIGHS AND LOWS THROUGH THE SHORT TERM. FOR QPF...SEE THE HYDROLOGY SECTION BELOW. 31 LONG TERM /TUESDAY THROUGH SUNDAY/... NO MAJOR CHANGES WERE MADE TO THE EXTENDED PERIOD. LONG RANGE MODELS CONTINUE TO SHOW WRAP AROUND MOISTURE POSSIBLY SPREADING A FEW PATCHY AREAS OF LIGHT RAIN ACROSS MAINLY NORTH GA TUESDAY AND TUESDAY NIGHT. THEN HIGH PRESSURE BUILDS OVER THE AREA AND MAINTAINS A DRY FORECAST THROUGH SATURDAY. A MOIST SOUTHERLY FLOW AHEAD OF AN APPROACHING COLD FRONT MAY SPREAD A FEW SHOWERS ACROSS THE AREA ON SUNDAY. STAY TUNED FOR THIS POTENTIAL. /39 PREV LONG TERM DISCUSSION... /ISSUED 442 AM EDT SUN APR 6 2014/ LONG TERM /MONDAY NIGHT THROUGH SATURDAY/... MODELS IN GOOD AGREEMENT THROUGH THE LONG TERM. THE MAIN TROUGH WILL MOVE ACROSS THE CWA LATE TUESDAY/TUESDAY NIGHT BRINGING A CHANCE OF SHOWERS. AFTER THIS PASSES THROUGH THE REST OF THE LONG TERM WILL REMAIN DRY. A NORTHWEST FLOW AND THE SURFACE HIGH SETTLING IN OVER THE CWA WEDNESDAY AND WEDNESDAY NIGHT WILL BRING ANOTHER COLD NIGHT TO THE CWA WITH TEMPERATURES DROPPING INTO THE 30S. AFTER WEDNESDAY NIGHT A MORE ZONAL SETS UP OVER THE CWA BRINGING A GOOD MODERATION IN TEMPERATURES. 17 HYDROLOGY... HAVE EXPANDED THE FLOOD WATCH FURTHER SOUTH AND EAST TO ACCOUNT FOR OUR LATEST THOUGHTS ON QPF. SO FAR TODAY THE SOUTHWEST PORTION OF THE AREA HAS OBSERVED THE HIGHEST RAINFALL TOTALS /1.5-2.5 INCHES SOUTH OF MACON AND WEST OF AMERICUS/. CONTINUE TO EXPECT WIDESPREAD 2-3 INCHES ACROSS MUCH OF THE AREA TONIGHT THROUGH EARLY TUESDAY MORNING...AND PORTIONS OF THE FAR WESTERN METRO ATLANTA AREA INTO WESTERN AND NORTHWESTERN GEORGIA /INCLUDING ROME...CEDARTOWN...CARROLLTON AND SURROUNDING AREAS/...COULD SEE AN ADDITIONAL 3 TO 3.5 INCHES. RUNOFF FROM THE RAINFALL TONIGHT AND MONDAY WILL RESULT IN SIGNIFICANT RISES ON AREA CREEKS AND RIVERS WHICH COULD RESULT IN MINOR FLOODING...ESPECIALLY IN FLOOD PRONE AREAS. PARTICULARLY VULNERABLE AREAS INCLUDE LOOKOUT CREEK NEAR NEW ENGLAND...AND BIG CREEK...SUWANEE CREEK AND ALLATOONA CREEK IN THE ATLANTA METRO AREA. ISOLATED FLASH FLOODING IS ALSO POSSIBLE. OVERALL...THESE VALUES ARE IN LINE WITH THE WPC QPF GUIDANCE...AND WITH MODELED PWS ABOVE 1.5 FOR THIS TIME OF YEAR /99TH PERCENTILE LOCALLY/ THESE AMOUNTS LOOK REASONABLE. MODELS COULD BE IN BETTER AGREEMENT WITH QPF...AND THE FORECAST COULD CHANGE SLIGHTLY AS THIS EVENT UNFOLDS. && .AVIATION... 00Z UPDATE... RAIN CONTINUES TO MOVE NORTHWARD ACROSS THE AREA THIS EVENING. AS THE RAIN MOVES NORTH CIGS ARE FALLING FROM VFR TO IFR...AND SHOULD SEE SOME LIFR CIGS THROUGH DAYBREAK MONDAY. EXPECTING THE PRECIP TO CONTINUE OFF AND ON THROUGH 22Z MON. WINDS EXPECTED TO STAY E TO SE UNTIL THE FRONT MOVES CLOSER WHEN THEY TURN TO THE SW BY 20Z MON. WINDS WILL TURN TO THE W AFTER IT MOVES THROUGH. WINDS SPEEDS ARE BEGINNING TO INCREASE AND WILL STAY IN THE 10-14KT RANGE GUSTING TO 25KT THROUGH LATE MONDAY AFTERNOON. VSBYS WILL ALSO RANGE FROM VFR TO IFR AS SHOWERS MOVE IN AND OUT THROUGH THE PERIOD. //ATL CONFIDENCE...00Z UPDATE... MEDIUM CONFIDENCE ON ALL ELEMENTS. 01 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 54 68 50 66 / 100 100 50 20 ATLANTA 56 69 49 63 / 100 100 20 20 BLAIRSVILLE 49 64 44 60 / 100 100 30 30 CARTERSVILLE 55 69 46 62 / 100 100 20 30 COLUMBUS 60 75 51 67 / 100 100 20 20 GAINESVILLE 53 64 48 64 / 100 100 30 20 MACON 59 73 53 70 / 100 100 50 20 ROME 55 69 46 63 / 100 100 20 30 PEACHTREE CITY 57 73 48 65 / 100 100 20 20 VIDALIA 60 75 60 71 / 50 100 90 30 && .FFC WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH LATE MONDAY NIGHT FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...BUTTS... CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA...CHEROKEE... CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP...DADE... DAWSON...DEKALB...DOOLY...DOUGLAS...FANNIN...FAYETTE...FLOYD... FORSYTH...GILMER...GORDON...GREENE...GWINNETT...HALL...HANCOCK... HARALSON...HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER... JONES...LAMAR...LUMPKIN...MACON...MADISON...MARION... MERIWETHER...MONROE...MORGAN...MURRAY...MUSCOGEE...NEWTON... NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH... PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY... SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT... TALIAFERRO...TAYLOR...TOWNS...TROUP...TWIGGS...UNION...UPSON... WALKER...WALTON...WEBSTER...WHITE...WHITFIELD...WILCOX... WILKES...WILKINSON. && SHORT TERM...01 LONG TERM....11 AVIATION...01
Hazardous weather outlook, Apr 6, 11:06 PM EDT, 2 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1106 PM EDT SUN APR 6 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-080315- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1106 PM EDT SUN APR 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... A STORM SYSTEM OVER THE LOWER MISSISSIPPI VALLEY CONTINUES TO STRENGTHEN AND SPREAD SHOWERS ACROSS MUCH OF NORTH AND CENTRAL GEORGIA. THESE SHOWERS HAVE ALREADY DUMPED AROUND 1 TO 3 INCHES ACROSS PARTS OF WEST CENTRAL GEORGIA EARLIER TODAY. THE SHOWERS WILL OVERNIGHT...AND SOME OF THE RAINFALL WILL BE HEAVY TONIGHT AND COULD RESULT IN FLOODING OF STREAMS AND RIVERS. FOR THIS REASON A FLOOD WATCH IS IN EFFECT FOR MUCH OF NORTH AND CENTRAL GEORGIA THROUGH MONDAY. SEE THE LATEST FLOOD WATCH STATEMENT FOR MORE INFORMATION. ALSO...THERE IS A CHANCE OF THUNDERSTORMS ACROSS WEST AND PARTS OF CENTRAL GEORGIA TONIGHT. HOWEVER...INSTABILITY WILL BE LIMITED AND THEREFORE SEVERE STORMS ARE NOT EXPECTED THROUGH TONIGHT. AS THE UPPER SYSTEM MOVES CLOSER TO THE REGION LATE TONIGHT...SHEAR AND INSTABILITY WILL INCREASE ACROSS WEST GEORGIA...AND THIS MAY ALLOW A FEW THUNDERSTORMS TO BECOME STRONG WITH GUSTY WINDS TOWARD MORNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... AS THE STORM SYSTEM CONTINUES TO MOVE EAST MONDAY...SHEAR AND INSTABILITY WILL CONTINUE TO INCREASE...ESPECIALLY ACROSS CENTRAL GEORGIA MONDAY AFTERNOON. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO INCREASE ACROSS CENTRAL GEORGIA. WITH THE ADDED INSTABILITY OF DAYTIME HEATING...A FEW STORMS COULD BECOME SEVERE ACROSS PARTS OF NORTH AND CENTRAL GEORGIA. ALTHOUGH DAMAGING WINDS WILL BE THE MAIN STORM THREAT... AN ISOLATED TORNADO CANNOT BE RULED OUT ON MONDAY. THE SEVERE STORM THREAT WILL BE MAINLY ALONG AND SOUTH OF A LINE FROM LA GRANGE TO ATLANTA TO ATHENS. HEAVY RAIN WILL CONTINUE ACROSS NORTH GEORGIA MONDAY AND FOR THIS REASON THE FLOOD WATCH CONTINUES IN EFFECT THROUGH MONDAY. SEE THE LATEST FLOOD WATCH STATEMENT FOR ADDITIONAL INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Apr 7, 1:46 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
146 AM EDT MON APR 7 2014
GAZ001>003-011-019-030-070630-
146 AM EDT MON APR 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN WALKER...POLK...
CATOOSA...CHATTOOGA...DADE AND FLOYD COUNTIES UNTIL 230 AM EDT...
AT 142 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
BAND OF HEAVY RAIN WITH EMBEDDED THUNDERSTORMS FROM 13 MILES WEST OF
STEPHENSVILLE TO 23 MILES WEST OF ESOM HILL...MOVING EAST AT 35
MPH. THIS LINE WILL ENTER THE NORTHWEST GEORGIA COUNTIES AT AROUND
205 AM. IN ADDITION TO RAINFALL RATES OF 1 TO 2 INCHES PER
HOUR...WINDS GUSTING TO 35 MPH ARE POSSIBLE.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
WALKER...POLK...CATOOSA...CHATTOOGA...DADE AND FLOYD COUNTIES...
INCLUDING AREAS AROUND COLE CITY...MENLO...CLOUDLAND...
STEPHENSVILLE...RISING FAWN...TRENTON...CHATTOOGAVILLE...LYERLY...
MORGANVILLE...CLOUDLAND CANYON STATE PARK...NEW ENGLAND...CEDAR
GROVE...ETNA...HOLLAND AND LYERLY. ADDITIONALLY...COUNTRY ROADS AND
FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR
FLOODING.
&&
LAT...LON 3499 8503 3487 8502 3486 8506 3482 8507
3482 8513 3473 8517 3472 8505 3455 8506
3454 8509 3447 8509 3446 8511 3443 8509
3442 8511 3440 8505 3399 8507 3390 8539
3498 8561
TIME...MOT...LOC 0542Z 255DEG 32KT 3487 8578 3439 8573
3388 8578
30The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 2:33 AM EDT | Special Weather Statement | FFC | Bartow, Catoosa, Floyd, Gordon, Murray, Paulding and 3 more | 42 min |
| Apr 7, 3:16 AM EDT | Special Weather Statement | FFC | Cobb, Haralson, Paulding, Polk | 44 min |
| Apr 7, 3:57 AM EDT | Special Weather Statement | FFC | Carroll, Cobb, Douglas, Fulton, Paulding | 48 min |
| Apr 7, 4:21 AM EDT | Areal Flood Warning | FFC | Chattooga, Floyd | 6 hr |
| Apr 7, 4:51 AM EDT | Special Weather Statement | FFC | Carroll, Cobb, Douglas, Fulton, Heard, Paulding | 39 min |
| Apr 7, 5:34 AM EDT | Special Weather Statement | FFC | Carroll, Clayton, Cobb, Douglas, Fulton, Haralson and 1 more | 41 min |
| Apr 7, 6:23 AM EDT | River Flood Warning | FFC | Forsyth | 22 hr |
| Apr 7, 6:37 AM EDT | River Flood Warning | FFC | Forsyth, Fulton | 60 hr |
| Apr 7, 6:41 AM EDT | Special Weather Statement | FFC | Carroll, Clayton, Cobb, Coweta, DeKalb, Douglas and 4 more | 49 min |
| Apr 7, 7:17 AM EDT | Flash Flood Warning | FFC | Carroll, Coweta, Douglas, Fulton, Heard | 6 hr |
| Apr 7, 7:31 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 10 hr |
| Apr 7, 7:46 AM EDT | River Flood Warning | FFC | Cobb | 24 hr |
| Apr 7, 7:46 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 13 hr |
| Apr 7, 7:50 AM EDT | Special Weather Statement | FFC | Butts, Clayton, Fayette, Harris, Henry, Lamar and 4 more | 40 min |
| Apr 7, 8:04 AM EDT | River Flood Warning | FFC | Polk | 11 hr |
| Apr 7, 8:04 AM EDT | River Flood Warning | FFC | Gwinnett | 24 hr |
| Apr 7, 8:15 AM EDT | River Flood Warning | FFC | Dade | 23 hr |
| Apr 7, 8:26 AM EDT | Special Weather Statement | FFC | Muscogee, Talbot | 34 min |
| Apr 7, 8:40 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 10 hr |
| Apr 7, 8:40 AM EDT | River Flood Warning | FFC | Gwinnett | 24 hr |
| Apr 7, 8:46 AM EDT | Special Weather Statement | FFC | Bibb, Butts, Crawford, Jasper, Jones, Lamar and 3 more | 44 min |
| Apr 7, 8:56 AM EDT | River Flood Warning | FFC | Cobb | 8 hr |
| Apr 7, 9:08 AM EDT | Special Weather Statement | FFC | Chattahoochee, Harris, Macon, Marion, Muscogee, Schley and 5 more | 37 min |
| Apr 7, 9:16 AM EDT | River Flood Warning | FFC | Fulton, Gwinnett | 24 hr |
| Apr 7, 9:16 AM EDT | River Flood Warning | FFC | Fulton | 24 hr |
| Apr 7, 9:16 AM EDT | River Flood Warning | FFC | Cobb | 24 hr |
| Apr 7, 9:16 AM EDT | River Flood Warning | FFC | DeKalb | 24 hr |
| Apr 7, 9:29 AM EDT | Special Weather Statement | FFC | Baldwin, Glascock, Hancock, Taliaferro, Warren, Wilkes | 46 min |
| Apr 7, 9:38 AM EDT | Special Weather Statement | FFC | Baldwin, Bibb, Bleckley, Crawford, Dodge, Houston and 9 more | 52 min |
| Apr 7, 9:45 AM EDT | Special Weather Statement | FFC | Chattahoochee, Harris, Marion, Muscogee, Stewart, Talbot and 1 more | 45 min |
| Apr 7, 9:59 AM EDT | Special Weather Statement | FFC | Crisp, Dooly, Macon, Schley, Sumter, Taylor | 46 min |
| Apr 7, 10:10 AM EDT | River Flood Warning | FFC | Carroll, Coweta, Heard | 56 hr |
| Apr 7, 10:10 AM EDT | River Flood Warning | FFC | Gwinnett | 22 hr |
| Apr 7, 10:10 AM EDT | River Flood Warning | FFC | Cobb, Douglas | 60 hr |
| Apr 7, 10:30 AM EDT | River Flood Warning | FFC | Catoosa | 46 hr |
| Apr 7, 10:30 AM EDT | River Flood Warning | FFC | Murray, Whitfield | 27 hr |
| Apr 7, 10:30 AM EDT | River Flood Warning | FFC | Whitfield | 24 hr |
| Apr 7, 10:30 AM EDT | River Flood Warning | FFC | Gordon, Murray, Whitfield | 3 days |
| Apr 7, 10:38 AM EDT | Special Weather Statement | FFC | Marion, Stewart, Webster | 22 min |
| Apr 7, 10:48 AM EDT | Special Weather Statement | FFC | Bleckley, Glascock, Houston, Jefferson, Johnson, Laurens and 4 more | 42 min |
| Apr 7, 10:53 AM EDT | Special Weather Statement | FFC | Crisp, Dooly, Macon, Schley, Sumter, Taylor | 52 min |
| Apr 7, 10:55 AM EDT | River Flood Warning | FFC | Fulton | 24 hr |
| Apr 7, 11:29 AM EDT | Flash Flood Warning | FFC | Harris, Muscogee, Talbot, Taylor, Upson | 6 hr |
| Apr 7, 11:33 AM EDT | Special Weather Statement | FFC | Chattahoochee, Marion, Stewart, Webster | 57 min |
| Apr 7, 11:42 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 17 hr |
| Apr 7, 12:02 PM EDT | River Flood Warning | FFC | Cobb, Fulton | 24 hr |
| Apr 7, 12:03 PM EDT | Special Weather Statement | FFC | Bibb, Bleckley, Crawford, Crisp, Dodge, Dooly and 15 more | 57 min |
| Apr 7, 12:31 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion, Stewart, Webster | 74 min |
| Apr 7, 12:37 PM EDT | River Flood Warning | FFC | Cherokee | 24 hr |
| Apr 7, 12:37 PM EDT | River Flood Warning | FFC | Gwinnett, Walton | 24 hr |
| Apr 7, 12:37 PM EDT | River Flood Warning | FFC | Clarke, Greene, Oconee | 71 hr |
| Apr 7, 12:53 PM EDT | River Flood Warning | FFC | Carroll | 24 hr |
| Apr 7, 12:58 PM EDT | Special Weather Statement | FFC | Bleckley, Crisp, Dodge, Emanuel, Jefferson, Johnson and 8 more | 62 min |
| Apr 7, 1:59 PM EDT | Special Weather Statement | FFC | Emanuel, Johnson, Laurens, Montgomery, Telfair, Toombs and 2 more | 61 min |
| Apr 7, 2:13 PM EDT | Severe Thunderstorm Warning | FFC | Telfair, Wheeler | 47 min |
| Apr 7, 2:35 PM EDT | River Flood Warning | FFC | Dawson, Forsyth | 13 hr |
| Apr 7, 2:52 PM EDT | River Flood Warning | FFC | Cobb | 11 hr |
| Apr 7, 2:55 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs | 35 min |
| Apr 7, 3:01 PM EDT | River Flood Warning | FFC | Cherokee | 24 hr |
| Apr 7, 3:02 PM EDT | Areal Flood Warning | FFC | Crisp | 9 hr |
| Apr 7, 3:25 PM EDT | River Flood Warning | FFC | Haralson | 24 hr |
| Apr 7, 3:59 PM EDT | River Flood Warning | FFC | Chattooga | 24 hr |
| Apr 7, 3:59 PM EDT | River Flood Warning | FFC | Floyd | 24 hr |
| Apr 7, 4:31 PM EDT | River Flood Warning | FFC | Crawford, Talbot, Taylor, Upson | 47 hr |
| Apr 7, 4:31 PM EDT | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 3 days |
| Apr 7, 7:41 PM EDT | River Flood Warning | FFC | Cherokee | 13 hr |
Nearby
Special Weather Statements in Georgia, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.